# SDR IXXA20180515020

- Difficulty date: April 2, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 81,544 hours, 24,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 811371424
- Condition: Cracked
- Location: Bs 172-196
- Part time: 81,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S RIGHT  FORWARD SEAT TRACK WAS CRACKED. REMOVED AND REPLACED THE SEAT TRACK IAW IAW AMM 25-11-01-822-095-001
